MathSciNet Relay Station
MathSciNet bibliographic data
MR460113 (57 #109) 02J99
Bernardi, Claudio On the equational class of diagonalizable algebras. The algebraization of the theories which express Theor, VI. Studia Logica 34 (1975), no. 4, 321–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement